In this paper we study when the origin is a regular (or irregular) boundary point for the so-called soda can domains of the type for the -parabolic equation , where . For and for the heat equation (i.e.\ ) we completely determine when the origin is regular for soda can domains. The domains have nonconvex time sections with power dependence on time. For domains with rotationally symmetric convex time sections with power dependence on time, the regularity of the origin as the last point was characterized by Petrovskii (in 1935) for the heat equation, and almost completely in the nonlinear case () in our earlier paper (joint with Gianazza, Math. Ann. 368 (2017), 885–904).

生成讲解博客的中文版本

生成AI智能校验的中文版本